# SDR ASAA2014111109640

- Difficulty date: November 11, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 4,087 hours, 1,294 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI, ACFT GROUNDED. FMC DISAGREE CHECKLIST COMPLETE FMC FUNCTION RESTORED.
